MathSciNet Relay Station
MathSciNet bibliographic data
MR2415066 35Q30 (35B41 35B44 35D30 37L30 37N10 76D03)
Cheskidov, Alexey Blow-up in finite time for the dyadic model of the Navier-Stokes equations. Trans. Amer. Math. Soc. 360 (2008), no. 10, 5101–5120.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement